MathSciNet Relay Station
MathSciNet bibliographic data
MR729791 (85j:52014) 52A37 (05B25)
Szemerédi, Endre; Trotter, William T., Jr. Extremal problems in discrete geometry. Combinatorica 3 (1983), no. 3-4, 381–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement